# SDR SWIA202052961

- Difficulty date: August 15, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDOFFS ON RT FLOOR SILL BETWEEN FS 409+64 AND FS 409+80 CORRODED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED STANDOFFS ON RT FLOOR SILL AT FS 409+80, IAW CRJ 200 SRM.
